# SDR 07FDEA02737

- Difficulty date: August 2, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554575
- Condition: Chafed
- Location: Bs 720d S19r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LWR FUSELAGE SKIN CHAFED STA 720D 14" STR 19R FABRICATED AND INSTALLED DOUBLER IAW SRM 53-30-3 FIG 5, PAGE 20-22.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
